# SDR PNSA010709

- Difficulty date: July 15, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 21,957 hours, 22,835 cycles
- Engine: Garrtt TPE33111U
- Engine time: 29,667 hours, 30,803 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 8964943
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON LANDING IN CDB WHEN REVERSE SELECTED LT ENGINE OIL PRESSURE FLUCTUATED.  CDB MAINTENANCE FOUND OIL LEVEL LOW AND SERVICED.  GROUND RAN ENGINE WITH NO APPARENT OIL LEAKAGE.  AIRCRAFT WAS FERRIED TO ANC FOR FURTHER INVESTIGATION.  ANC MAINTENANCE FOUND OIL LOW AND OIL SEAL TO REAR TURBINE BEARING LEAKING AND OIL BEING BURNT IN TAIL PIPE.  ENGINE WAS REMOVED DUE TO REAR TURBINE BEARING OIL STARVATION.
